MathSciNet Relay Station
MathSciNet bibliographic data
MR723756 35Q20 (35L70 81C05)
Shatah, Jalal Stable standing waves of nonlinear Klein-Gordon equations. Comm. Math. Phys. 91 (1983), no. 3, 313–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement